Alert archive / Kansas / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 25, 2020, 12:17 AM CDT for McPherson County, Saline County, Kansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2020, 12:17 AM CDT (05:17 UTC)
- Expired
- May 25, 2020, 4:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 112 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:05 AM CDT | HEAVY RAIN 2.54 | 1 Wnw Lindsborg, KS | . |
| May 25, 4:05 AM CDT | HEAVY RAIN 2.54 | 1 Wnw Lindsborg, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
163
WGUS53 KICT 250517
FFWICT
KSC113-169-250915-
/O.NEW.KICT.FF.W.0005.200525T0517Z-200525T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1217 AM CDT Mon May 25 2020
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Northern McPherson County in central Kansas...
Southeastern Saline County in central Kansas...
* Until 415 AM CDT.
* At 1216 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen with more expected over the next few hours. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Lindsborg, Marquette, Assaria, Gypsum, Falun, Bridgeport, Roxbury
and Kipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3842 9737 3842 9792 3871 9793 3871 9755
3896 9742 3896 9738
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LAWSON3 follow-up statements
392
WGUS73 KICT 250702
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
202 AM CDT Mon May 25 2020
KSC113-169-250915-
/O.CON.KICT.FF.W.0005.000000T0000Z-200525T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-Saline KS-
202 AM CDT Mon May 25 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHERN MCPHERSON AND SOUTHEASTERN SALINE COUNTIES...
At 201 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Lindsborg, Marquette, Assaria, Gypsum, Falun, Bridgeport, Roxbury and
Kipp.
Additional rainfall amounts of 1 inch are possible in the warned
area.
They typical areas in Lindsborg are now starting to flood. These
flood waters are expected to continue to rise and may cause some of
the main roads to flood in the next few hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3842 9737 3842 9792 3871 9793 3871 9755
3896 9742 3896 9738
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
METZGER191
WGUS73 KICT 250806
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
306 AM CDT Mon May 25 2020
KSC113-169-250915-
/O.CON.KICT.FF.W.0005.000000T0000Z-200525T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-Saline KS-
306 AM CDT Mon May 25 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHERN MCPHERSON AND SOUTHEASTERN SALINE COUNTIES...
At 306 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Lindsborg, Marquette, Assaria, Gypsum, Falun, Bridgeport, Roxbury and
Kipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3842 9737 3842 9792 3871 9793 3871 9755
3896 9742 3896 9738
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
METZGER023
WGUS73 KICT 250906
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
406 AM CDT Mon May 25 2020
KSC113-169-250915-
/O.EXP.KICT.FF.W.0005.000000T0000Z-200525T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson KS-Saline KS-
406 AM CDT Mon May 25 2020
...THE FLASH FLOOD WARNING FOR NORTHERN MCPHERSON AND SOUTHEASTERN
SALINE COUNTIES WILL EXPIRE AT 415 AM CDT...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. An area flood warning remains in effect for the
warned area. Please continue to heed any road closures.
LAT...LON 3842 9737 3842 9792 3871 9793 3871 9755
3896 9742 3896 9738
$$
METZGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 8:10 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, May 24, 8:10 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Wichita KS 810 PM CDT Sun May 24 2020 .SHORT TERM...(This evening through Monday night) Issued at 309 PM CDT Sun May 24 2020 A compact convectively-induced mid-level circulation is currently rotating northeast across northeast KS. This feature coupled with an increasingly moist/unstable and uncapped airmass is supporting scattered thunderstorm activity, mainly across northeast KS and points northeastward. Thinking brunt of activity associated with this feature will likely remaining northeast of the forecast area this afternoon. Attention then turns to scattered/numerous thunderstorm potential this evening and overnight after about 4-5 PM, especially northwest of the KS Turnpike corridor. The culprits are a strong frontal zone approaching from the northwest, in concert with a deep western CONUS trough approaching slowly from the west, amidst a moist/unstable/weakly capped airmass. Combination of strong/fat instability and weak to modest deep layer shear should support at least embedded supercell structures, with a large hail/damaging wind threat, especially before about 10 PM. Additionally, per latest observational trends and RAP short-term forecast soundings, cannot rule out an isolated tornado threat across central KS, where enhanced backed flow exists just north of returning rich moisture/instability. Over time through the evening, veer-back deep layer shear profile in concert with big cold pools and mid-upper flow oriented parallel to the frontal zone should support numerous storm mergers, with main hazards transitioning to pockets of marginally severe hail, damaging winds, and very heavy rainfall. Localized flash flooding is possible. Severe threat should continue to drop off through about 2 AM. Scattered to numerous showers and thunderstorms are likely Monday through Monday evening across much of the area, as the frontal zone continues to move slowly east across the region, amidst a moist and uncapped airmass. Rather meager instability owing to poor mid-level lapse rates should limit the severe threat, although pockets of very heavy rainfall are likely given the deep warm and moist atmosphere. .LONG TERM...(Tuesday through Sunday) Issued at 309 PM CDT Sun May 24 2020 Seasonably cool temperatures and periodic shower/thunderstorm chances will persist across the region Tuesday through Thursday, as the western CONUS upper trough eventually stalls across the Southern Plains. The threat for widespread heavy rainfall and severe weather will likely be low during this period given meager instability, shear, and forcing. Daytime high temperatures look mostly in the 70s. Mostly dry and warmer weather should return Friday through next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 647 PM CDT Sun May 24 2020 Challenging aviation forecast. Anticipating storms to be in the vicinity of KRSL/KGBD/KSLN this evening then rolling into KHUT/KSLN/KICT later. There is also a chance for storms to either move into or develop in the vicinity of KCNU around daybreak as hinted by a couple of models. Still expect storms to redevelop around midday in southeast KS along front. Models continue to be rather generous with MVFR ceilings, and based on recent track record have mostly discounted it for now. -Howerton && .HYDROLOGY... Issued at 309 PM CDT Sun May 24 2020 Slow-moving scattered to numerous thunderstorms will likely support a handful of areal and/or flash flood warnings across mainly central KS this evening and overnight. The heavy rainfall threat will shift and expand eastward for Monday afternoon- evening, with additional flood and/or flash flood warnings possible through central and eastern KS. Modest rises on area rivers and streams are likely, which could support some river flood warnings. Worst case scenario rainfall brings numerous river forecast points into minor and moderate flooding across central and eastern Kansas. Will continue to monitor area rivers and streams for possible flood warnings. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 63 71 58 73 / 50 80 50 40 Hutchinson 61 68 56 73 / 80 80 40 30 Newton 62 70 57 72 / 60 80 50 40 ElDorado 63 71 58 73 / 50 80 70 50 Winfield-KWLD 64 71 58 73 / 50 80 60 50 Russell 57 64 51 75 / 90 60 20 20 Great Bend 58 64 52 74 / 90 60 20 20 Salina 61 69 56 73 / 80 80 50 30 McPherson 61 69 56 72 / 80 80 50 30 Coffeyville 65 75 62 76 / 50 80 70 70 Chanute 65 75 62 75 / 50 80 80 70 Iola 66 75 62 76 / 50 80 70 70 Parsons-KPPF 65 75 62 75 / 50 80 80 70 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday evening for KSZ032-033-047>053- 067>070-082-083-091>094. && SHORT TERM...ADK LONG TERM...ADK AVIATION...PJH HYDROLOGY...ADK
Hazardous weather outlook, May 24, 3:46 PM CDT, 8 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 346 PM CDT Sun May 24 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-252100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 346 PM CDT Sun May 24 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms are expected this evening, mainly across central Kansas. The strongest activity will be capable of large hail and damaging winds, along with perhaps an isolated tornado or two. Pockets of very heavy rainfall are likely, which may lead to localized flash flooding. The hail and isolated tornado threat will diminish by around 10 PM, with heavy rainfall and 50 to 60 mph winds remaining possible through about 3 AM. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms are expected once again across the region Monday afternoon and evening. The primary threat will be pockets of heavy rainfall, which may lead to localized flash flooding. Periodic shower and thunderstorm chances will persist across the region Tuesday through Thursday. The threat for severe weather will likely be low during this period, although pockets of heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed through about 10 PM across mainly central Kansas. Rainfall reports are always appreciated. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, May 24, 10:20 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM FLOOD 3 ESE WILSON 38.80N 98.42W
05/24/2020 ELLSWORTH KS TRAINED SPOTTER
WATER OVER RURAL ROADS SOUTHEAST OF WILSON.
&&Special weather statement, May 24, 10:31 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
1031 PM CDT Sun May 24 2020
KSZ032-033-048-049-250415-
Ellsworth KS-Russell KS-Lincoln KS-Saline KS-
1031 PM CDT Sun May 24 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northern Ellsworth County in central Kansas...
Russell County in central Kansas...
Lincoln County in central Kansas...
Saline County in central Kansas...
* Until 1115 PM CDT.
* At 1028 PM CDT...National Weather Service Doppler radar was
tracking strong thunderstorms with locally heavy rainfall along a
line extending from near Salina to 5 miles northwest of Russell...
and moving northeast at 40 mph.
Hail up to the size of nickels...and wind gusts up to 55 mph will be
possible with these storms.
* Locations impacted include...
Salina, Russell, Ellsworth, Wilson, Kanopolis, Lincoln, Assaria,
Gypsum, Lucas, Gorham, Sylvan Grove, Brookville, Smolan, Luray,
Dorrance, Beverly, New Cambria, Barnard, Milberger and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
LAT...LON 3922 9793 3896 9793 3896 9738 3873 9737
3868 9746 3870 9904 3913 9904 3913 9849
3922 9849
TIME...MOT...LOC 0331Z 246DEG 60KT 3889 9761 3893 9894
VAUGHANLocal storm report, May 24, 10:42 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1042 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST 3 SW SALINA 38.78N 97.65W
05/24/2020 M67 MPH SALINE KS ASOS
ASOS STATION KSLN SALINA.
&&Special weather statement, May 24, 11:14 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
1114 PM CDT Sun May 24 2020
KSZ032-033-047>051-250500-
Ellsworth KS-Rice KS-McPherson KS-Russell KS-Lincoln KS-Barton KS-
Saline KS-
1114 PM CDT Sun May 24 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Ellsworth County in central Kansas...
Rice County in central Kansas...
Northern McPherson County in central Kansas...
Southeastern Russell County in central Kansas...
Southern Lincoln County in central Kansas...
Barton County in central Kansas...
Saline County in central Kansas...
* Until midnight CDT.
* At 1111 PM CDT...National Weather Service Doppler radar was
tracking strong thunderstorms with locally heavy rainfall along a
line extending from near New Cambria to 5 miles northeast of
Hoisington...and moving southeast at 35 mph.
Hail up to the size of nickels...and wind gusts up to 55 mph will be
possible with these storms.
* Locations impacted include...
Salina, Great Bend, Russell, Lyons, Lindsborg, Ellsworth,
Hoisington, Ellinwood, Wilson, Claflin, Kanopolis, Marquette,
Little River, Chase, Holyrood, Assaria, Gypsum, Bushton, Geneseo
and Brookville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
LAT...LON 3888 9891 3896 9848 3896 9741 3893 9737
3856 9737 3843 9768 3824 9847 3826 9847
3826 9880
TIME...MOT...LOC 0412Z 315DEG 55KT 3889 9744 3856 9870
VAUGHANLocal storm report, May 24, 11:15 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1115 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD SALINA 38.82N 97.62W
05/24/2020 SALINE KS EMERGENCY MNGR
WATER OVER NUMEROUS ROADS ACROSS SALINA WITH
HEAVY RAIN STILL OCCURRING.
&&Special weather statement, May 25, 12:02 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
1202 AM CDT Mon May 25 2020
KSZ047>052-250545-
Ellsworth KS-Rice KS-McPherson KS-Marion KS-Barton KS-Saline KS-
1202 AM CDT Mon May 25 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Ellsworth County in central Kansas...
Rice County in central Kansas...
McPherson County in central Kansas...
Marion County in central Kansas...
Barton County in central Kansas...
Southern Saline County in central Kansas...
* Until 1245 AM CDT.
* At 1200 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Gypsum to near Olmitz...and moving east at 10 mph.
Hail up to the size of nickels...and wind gusts up to 55 mph will be
possible with these storms.
* Locations impacted include...
Salina, Great Bend, Mcpherson, Lyons, Lindsborg, Ellsworth,
Hillsboro, Hoisington, Sterling, Ellinwood, Marion, Moundridge,
Inman, Galva, Canton, Claflin, Kanopolis, Florence, Marquette and
Little River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3870 9903 3870 9849 3873 9849 3877 9737
3861 9737 3861 9693 3852 9693 3852 9682
3820 9684 3817 9845 3826 9847 3826 9903
TIME...MOT...LOC 0501Z 253DEG 9KT 3869 9737 3856 9897
VAUGHANThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:38 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 27 min |
| May 24, 7:41 PM CDT | Special Weather Statement | ICT | Ottawa | 34 min |
| May 24, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Saline | 47 min |
| May 24, 8:09 PM CDT | Special Weather Statement | ICT | Lincoln | 36 min |
| May 24, 8:16 PM CDT | Special Weather Statement | ICT | Ellsworth | 29 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 51 min |
| May 24, 8:39 PM CDT | Special Weather Statement | ICT | Saline | 36 min |
| May 24, 8:47 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 43 min |
| May 24, 9:02 PM CDT | Special Weather Statement | ICT | Saline | 28 min |
| May 24, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 65 min |
| May 24, 9:51 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln, Russell, Saline | 12 hr |
| May 24, 10:03 PM CDT | Special Weather Statement | ICT | Barton, Russell | 27 min |
| May 24, 10:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 24, 10:31 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell, Saline | 44 min |
| May 24, 10:50 PM CDT | Flash Flood Warning | ICT | Ellsworth, Lincoln, Saline | 4 hr |
| May 24, 11:14 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Rice, Saline | 46 min |
| May 24, 11:35 PM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Saline | 12 hr |
| May 25, 12:02 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, McPherson, Marion, Rice | 43 min |
| May 25, 12:46 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Harvey, McPherson, Marion, Reno and 1 more | 29 min |
| May 25, 1:20 AM CDT | Areal Flood Warning | ICT | McPherson, Rice | 9 hr |
| May 25, 1:25 AM CDT | Special Weather Statement | ICT | McPherson, Marion, Reno, Rice | 65 min |
| May 25, 1:30 AM CDT | River Flood Warning | ICT | Saline | 8 hr |
| May 25, 9:36 AM CDT | Areal Flood Warning | ICT | Lincoln, Saline | 24 hr |
| May 25, 2:05 PM CDT | River Flood Warning | ICT | Saline | 12 hr |
Nearby
Flash Flood Warnings in Kansas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.